# Coroner links actor Richard Norton’s death to unapproved peptides

- URL: https://talkfuse.com/story/australian-actor-dies-after-injecting-peptides-in-what-is-believed-to-be-the-nations-first-death-linked-to-the-unapproved-products/
- Published: 2026-10-29T02:56:52+00:00
- Updated: 2026-10-29T03:07:15+00:00
- Original publisher: Daily Mail (publisher lean: Right)
- Original article: https://www.dailymail.com/news/article-16247421/Australian-actor-dies-injecting-peptides-believed-nations-death-linked-unapproved-products.html?ns_mchannel=rss&amp;ns_campaign=1490&amp;ito=1490
- Topics: World

## Key points

- Richard Norton’s death was linked to unapproved peptide injections.
- The inquest found he took twice his prescribed dose.
- The coroner called for a safety review and consideration of tighter controls.

## Summary

A coroner has ruled that actor and martial arts expert Richard Norton’s death was triggered by complications from unapproved peptide products he injected. The finding is believed to be Australia’s first death linked to these products and has prompted a recommendation for a review of their safety and use.

Norton, 75, died in hospital in Melbourne on 30 March last year after collapsing and suffering cardiac arrest. His doctor prescribed CJC-1295 and Ipamorelin for fatigue, pain and reduced physical recovery after discussing their experimental nature and risks; the inquest found Norton had been taking twice the prescribed dose. The coroner recommended that Australia’s Therapeutic Goods Administration assess the benefits and risks and consider tighter restrictions.

---
Summarised by TalkFuse (https://talkfuse.com/). Quote the original publisher for the reporting and link this page for the summary and discussion.
